# SDR DALA2024061706150

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,970 hours, 39,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: R3 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 663 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/. 3R SLIDE LIGHT INOP. CORRECTIVE ACTION: PERF OPS CHECK OF ALL DOORS PER B757 AMM 52-11. ALL ARMED/DOOR LIGHTS ILLUMINATE NORMAL. (0392499)
